# SDR USAA950276

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 19,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND ANGLE CORRODED SEVERAL NUT PLATES BS 947 BS 1006.  REPAIRED PER SRM 51-10-02 PG 16.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (W)
